# SDR DALA14033375806

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 640-780; SEAT TRACK AT RBL 24.5 CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  R & R WITH NEW SEAT TRACK IAW SRM.
